Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have discomfort near rib section like stretched muscle and used volini. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I have experienced discomfort towards the lower right side of the rib section fro quite sometime. i feel that the muscles are strecthed and did use a relieving gel ( volini) suspecting that it is just a normal muscle soreness but it seems to be consistent. It becomes evident if i am sitting in a cab or in the office otherwise it just appears as if the muscles are stretched. The pain is minimal but it is there. Would reuire a suggestion whith regards to this and needs assisstance as quickly as possible.
Posted Wed, 18 Sep 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 3 hours later
Brief Answer:
Tab Motrin 400 mg twice daily for three days

Detailed Answer:

Thanks for your query.

The pain you have if is superficial the it is probably due to a muscle pull or costochondritis. Based on your description it appears to me constant and not responding to topical counter irritants.

Do take Tab Motrin twice daily after food for three days, this would surely give you relief against the pain.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor